# SDR SWAA2023040413505

- Difficulty date: March 7, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 65,235 hours, 39,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREA OF CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 727+5-727E+7.<[01] EVALUATED CORROSION AT ALL LOCATION OF FLOOR TO SIDEWALL SUPPORT; FOUND DEEPEST LOCATION TO BE AT BS 727D+10 LBL 21 WL 156; FOUND 0.015 REMOVED FROM ORIGINAL 0.040 IN NUMEROUS 1'X1' AREAS FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE NCX000697 DUE 09/2023. FLOOR TO SIDEWALL SUPPORT ASSY TO BE REPLACED ON CUST CARD# TTG8Q00JD4V6;[02] VERIFIED CORRECTIVE ACTIONS STEP 1.;[03] VERIFIED MEASUREMENTS TABLE.;[04] CERTIFY
